default-icon

For eczema

I have some dark patches on my face near my eyes .. Actually few days ago I had infection and from then there was dark spots some red color type.. I have use many creams like metacortil lite quadriderm and lobate but there is no effect on that plzzzz tell me doc what will I do
views-icons 42 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 11 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Use clear gel along with the following medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Archana Dharankar Patil
Dermatologist 6 yrs exp Thane
hii Dark Patches near the eyes on face can be sun damage,or melasma,or dark circles,or various other things. It is very difficult to comment without examining. but most imp is that you stop using those creams cause they can sometimes cause aggravation of the patches. Take an antioxidant orally and also vit c tablet once a day. use a sunscreen regularly. for further assistance you can consult us or send us a snap.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO